# SDR DHL2003804545

- Difficulty date: February 7, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Fitting
- Part number: 3651629U
- Condition: Corroded
- Location: Rudder Act
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING ATTACHING ACTUATOR TO RUDDER AT STA. ZR61.156.   PERFORMED MAJOR REPAIR IAW SRM55-1-0 PG. 1 , REMOVED FITTING IAW SRM 51-1-21 PG. 1 SRM 51-1-20D. PG. 21 REMOVED CORROSION IAW SRM 51-1-8 PGS. 17-18 FOUND OUT OF LIMITS IAW SRM 55-2-0 PAGE 12 , CLEANED , TREATED AND PRIMEDAREA IAW SRM 51-18B. INSTALLED NEW FITTING IAW SRM51-1-21 PG 1 , SRM 51-1-20D PG. 9FOR REBALANCE SEE N/R 2657
